# SDR DALA2019030701516

- Difficulty date: March 6, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 72,750 hours, 53,804 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR: DURING REPETITIVE INSPECTION PER ER/A 472700-14 REV. A SECTION III (LOGPAGE 1773168). CORROSION WAS FOUND ON EXTERNAL FUSELAGE SKIN BTW STA Y=1309-1322 LONG 19L-23L AROUND OF AFT LAVATORY SERVICE PANEL. (CORROSION LEVEL 2): ON EXTERNAL FUSELAGE SKIN BTW STA Y=1309-1322 LONG 19L-23L AROUND OF AFT LAVATORY SERVICE PANEL WAS REPAIRED PER ER/A 472700-14 REV B ((SECTION IV TIME-LIMITED REPAIR) (CCK AT QRO, MARCH-2019)) AND ETI 88-19-019-REV.3. PERFORM A GENERAL VISUAL INSPECTION AS DEFINED IN THE SRM 51-03 PAR. 5 TO THE SECTION IV REPAIR. WITHIN EVERY 3,000 CYCLES AFTER SECTION IV UNTIL SECTION VI IS COMPLETED. PER ER/A 472700-14 REV. B. (LP0973114)
